On the Conjecture of Jesmanowicz


Creative Commons License

Soydan G., Demirci M., Cangul İ. N. , Togbe A.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.56, pp.46-72, 2017 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 56
  • Publication Date: 2017
  • Journal Name: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), zbMATH
  • Page Numbers: pp.46-72
  • Keywords: Jesmanowicz' conjecture, exponential Diophantine equation, LINEAR-FORMS, 2 LOGARITHMS, TERAIS CONJECTURE, DIOPHANTINE
  • Bursa Uludag University Affiliated: Yes

Abstract

We give a survey on some results covering the last 60 years concerning Jesmanowicz' conjecture. Moreover, we conclude the survey with a new result by showing that the special Diophantine equation